# SDR AWXA200601595

- Difficulty date: August 31, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 63,919 hours, 24,058 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 63800101
- Part serial: 6037
- Condition: Failed
- Location: Cabin
- Part time: 63,919 hours, 24,058 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EMERGENCY EQUIPMENT LIFE RAFT FAILED TO DEPLOY AND INFLATE COMPLETELY, P/N 63800-101 S/N L6037.  ROTATABLE PARTS CHANGE WAS INDICATED.
